Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NONLINEAR FILTERING OF NOISY CONTRAST IMAGES BASED ON THE GENERALIZED METHOD OF THE LEAST ABSOLUTE VALUES Abstract   PDF
V. A. Surin, A. N. Tyrsin
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NONLINEAR SIGNAL RECONSTRUCTION BASED ON THE DECOMPOSITION INTO CHAOTIC COMPONENTS Abstract   PDF
A. S. Sheludko
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL INVESTIGATION FOR THE START CONTROL AND FINAL OBSERVATION PROBLEM IN MODEL OF AN I-BEAM DEFORMATION Abstract   PDF
N. A. Manakova, K. V. Vasiuchkova
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL INVESTIGATION OF ONE SOBOLEV TYPE MATHEMATICAL MODEL Abstract   PDF (Русский)
A. A. Zamyshlyaeva, S. V. Surovtsev
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL METHODS FOR SOLVING "RIGID SYSTEMS" APPLIED FOR THE PROBLEM OF THE DYNAMICS OF HEAVY-LOADED BEARINGS Abstract   PDF
Yuriy Rozhdestvenskiy, Elena Zadorozhnaya, Roman Chuchelov, Dmitriy Raskatov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL MODELING OF QUASI-STEADY PROCESS IN CONDUCTING NONDISPERSIVE MEDIUM WITH RELAXATION Abstract   PDF
Ekaterina Bogatyreva
 
Vol 6, No 3 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL RESEARCH FOR THE START CONTROL AND FINAL OBSERVATION PROBLEM IN MODEL OF THE DISTRIBUTION OF POTENTIALS IN A CRYSTALLINE SEMICONDUCTOR Abstract   PDF
K. V. Vasiuchkova
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL RESEARCH OF DEGENERATE DYNAMIC BALANCE MODEL OF THE CELL CYCLE Abstract   PDF
S. I. Ebel
 
Vol 6, No 3 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL RESEARCH OF THE BARENBLATT--ZHELTOV--KOCHINA MODEL ON THE INTERVAL WITH WENTZELL BOUNDARY CONDITIONS Abstract   PDF
N. S. Goncharov
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION FOR NON-STATIONARY LINEARIZED HOFF EQUATION DEFINED ON GEOMETRICAL GRAPH Abstract   PDF
M. A. Sagadeeva, A. V. Generalov
 
Vol 6, No 3 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION OF A LINEAR SYSTEM OF NAVIER -- STOKES EQUATIONS IN AN AXISYMMETRIC DOMAIN Abstract   PDF
A. S. Konkina
 
Vol 6, No 4 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION OF OPTIMAL CONTROL PROBLEM FOR THE MODEL OF LINEAR WAVES IN PLASMA Abstract   PDF
A. A. Zamyshlyaeva, O. N. Tsyplenkova
 
Vol 6, No 4 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION OF THE BARENBLATT-ZHELTOV- KOCHINA EQUATION WITH ADDITIVE "WHITE NOISE" IN SPACES OF DIFFERENTIAL FORMS ON A TORUS Abstract   PDF
D. E. Shafranov
 
Vol 7, No 2 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION OF THE DZEKTSER EQUATION WITH "WHITE NOISE" IN THE SPACE OF SMOOTH DIFFERENTIAL FORMS DEFINED ON A TORUS Abstract   PDF
D. E. Shafranov
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL STUDY OF A FLOW OF VISCOELASTIC FLUID OF KELVIN--VOIGT HAVING ZERO ORDER IN A MAGNETIC FIELD Abstract   PDF
S. I. Kadchenko, A. O. Kondyukov
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL STUDY OF A MATHEMATICAL MODEL OF AN AUTOCATALYTIC REACTION WITH DIFFUSION IN A TUBULAR REACTOR Abstract   PDF
O. V. Gavrilova
 
Vol 6, No 4 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL STUDY ON THE NON-UNIQUENESS OF SOLUTIONS TO THE SHOWALTER-SIDOROV PROBLEM FOR ONE DEGENERATE MATHEMATICAL MODEL OF AN AUTOCATALYTIC REACTION WITH DIFFUSION Abstract   PDF
O. V. Gavrilova
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON A DISCRETE MODEL OF OPTIMAL ADVERTISING Abstract   PDF (Русский)
V. M. Adukov, N. V. Adukova, K. N. Kudryavtsev
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ADEQUACY OF THE MATHEMATICAL MODEL OF THE OPTIMAL DYNAMIC MEASUREMENT Abstract   PDF
Yu. V. Khudyakov
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ALGORITHM FOR NUMERICAL SOLUTION OF OPTIMAL MEASUREMENT PROBLEM USING LINEAR SPLINES Abstract   PDF
A.A. Ebel
 
Vol 2, No 4 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON APPROXIMATION OF JOINT FIXED POINTS Abstract   PDF (Русский)
D.A. Serkov
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON EXISTENCE OF SOLUTIONS TO STOCHASTIC DIFFERENTIAL EQUATIONS WITH OSMOTIC VELOCITIES Abstract   PDF
Yu. E. Gliklikh, K. A. Samsonova
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON EXISTENCE OF SOLUTIONS TO STOCHASTIC DIFFERENTIAL INCLUSIONS WITH CURRENT VELOCITIES II Abstract   PDF
Yu.E. Gliklikh, A.V. Makarova
 
Vol 5, No 4 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON GLOBAL IN TIME EXISTENCE OF SOLUTIONS TO STOCHASTIC EQUATIONS WITH BACKWARD MEAN DERIVATIVES Abstract   PDF
Yu. E. Gliklikh, N. V. Zakharov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON INTEGRATION IN QUASI-BANACH SPACES OF SEQUENCES Abstract   PDF
Alevtina Keller, Alyona Zamyshlyaeva, Minzilya Sagadeeva
 
76 - 100 of 168 Items << < 1 2 3 4 5 6 7 > >>